Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Ideals $I$ of $R[X]$ for which $R[X]/I$ is $R$-projective
HTML articles powered by AMS MathViewer

by J. W. Brewer and W. J. Heinzer PDF
Proc. Amer. Math. Soc. 43 (1974), 21-25 Request permission

Abstract:

A characterization is given of those ideals $I$ of the polynomial ring $R[X]$ such that $R[X]/I$ is $R$-projective. It is also shown that a commutative ring $R$ has the property β€œ$R[X]/IR$-projective implies $I$ is a finitely generated ideal” if and only if $R$ has only a finite number of idempotents.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A15
  • Retrieve articles in all journals with MSC: 13A15
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 43 (1974), 21-25
  • MSC: Primary 13A15
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0330130-9
  • MathSciNet review: 0330130